MathSciNet Relay Station
MathSciNet bibliographic data
MR450157 (56 #8454) 06A30
Greechie, Richard J. On generating distributive sublattices of orthomodular lattices. Proc. Amer. Math. Soc. 67 (1977), no. 1, 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement